# SDR YENA201705170377

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 52,880 hours, 18,543 cycles
- Engine: Iae V2527A5
- Engine time: 30,874 hours, 10,443 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED AN ODOR IN THE COCKPIT AFTER TAKEOFF.  THE ODOR DISSIPATED AND THEN REAPPEARED DURING DESCENT.  NR 1 ENGINE REMOVED AND REPLACED. OPS CHECK NORMAL IAW 36-10-00.
